# SDR CA150713008

- Difficulty date: July 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 3,304 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2430 · DC Generating System
- Part: Detector
- Part number: 135000A
- Condition: Failed
- Location: Electrical Sys
- Part time: 3,132 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ATTEMPTED TO START THE ACFT FOR A LEAK CHECK AND RUN UP AFTER THE INSPECTION, THE START SWITCH WAS SELECTED AND 1 SNAP OF THE IGNITORS WAS HEARD AND THE STARTER BARELY MADE AN ENGAGEMENT NOISE.  THE VEMD SCREENS WENT OFF LINE AND THE START WAS ABORTED.  THE BATTERY COMPARTMENT WAS OPENED AND THERE WAS THE ODOR OF OVERHEATED ELECTRICAL COMPONENTS. IT WAS DISCOVERED THAT THE BOX, FUSE DETECTION WAS SEVERELY OVERHEATED. THE CURRENT LIMITER CASE WAS FOUND TO BE CRACKED BUT THE LIMITER WAS OTHERWISE FUNCTIONAL. THERE WAS MELTING OF SOME HARDWARE AND THE CIRCUIT BOARD WAS BURNED.
